MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH STANDARD (MALE); SPEEDICATH STANDARD CH12 MALE

COLOPLAST A/S SPEEDICATH STANDARD (MALE); SPEEDICATH STANDARD CH12 MALE
Model Number 2841201400
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Sepsis (2067)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not returning for analysis.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
The report concerns a man.He explained one catheter was not draining properly so he removed it and tried to reinsert with no success.Upon inspection he noticed the eyelets were much smaller compared to others.No pain or bleeding occurred.However, he did experience extreme involuntary chills and had to get an ambulance where he was hospitalized from (b)(6) 2021.Doctors said he went septic and gave him antibiotics intravenously as well as a prescription to take orally at home.At follow-up it is stated that the end-user is now recovering, and he continues to self-catheterize with intermittent catheters.No additional information provided.

Brand Name
SPEEDICATH STANDARD (MALE)
Common Device Name
SPEEDICATH STANDARD CH12 MALE
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
MDR Report Key11777605
Report Number3006606901-2021-00012
Device Sequence Number3137636
Product Code GBM
UDI-Device Identifier05708932020268
UDI-Public05708932020268
Combination Product (Y/N)N
PMA/510(K) Number
K180258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2841201400
Device Catalogue Number28412
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2021
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;